# SDR UIEA2019020503107

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-MEL #88716,DENT,LH INBD MID FLAP,WITHIN LIMITS,REPAIR AT NEXT C CHECK.( 1.CUT OUT THE DAMAGE MATERIAL AND CLEAN,MEASURE THE DAMAGE AREA 3.75"X2",3.5" FROM OUTBD EDGE.17" FROM AFT EDGE.BOND FILLER AND REPAIR DOUBLER WITH FILM ADHESIVE.CURE 250 DEG. FOR 100 MINUTES AND MAINTAIN A MINIMUM VACUUM PRESSURE AT 22IN/HG I.A.W 747-400F SRM 57-53-01-2R-1 REFER TO SRM 51-70-10-2R-0 REV.84 2.CHEK CONDITION WAS SATISFACTORY. )
